2007 Publications

Technical Report 2007-1 [ PDF File ]

Non-variational problems with critical growth
M. Chhetri, P. Dr´abek, S. Raynor, S. Robinson
Nonlinear Analysis (2007)

Technical Report 2007-2 [ PDF File ]

Multiple Positive Solutions for Singular Boundary Value Problems
Maya Chhetri & Stephen Robinson
Communications on Applied Nonlinear Analysis, Volume 14(2007), Number 1, 15–30

Technical Report 2007-3 [ PDF File ]

Bounds for recurrences on ranked posets
Berenhaut, K. S., Saidak, F. and O’Keefe, A. B.
Accepted, International Journal of Contemporary Mathematical Sciences

Technical Report 2007-4 [ PDF File ]

Infimum of the Metric Entropy of Hyperbolic Attractors With Respect to the SRB Measure
Huyi Hu, Miaohua Jiang, and Yunping Jiang
Accepted

Technical Report 2007-5 [ Book ]

Boundary Values and Convolution in Ultradistribution Spaces
Richard D. Carmichael, Andrzej Kamiński and Stevan Pilipović
World Scientific Publishing Co., Singapore, 2007. 225 pages.

Technical Report 2007-6 [ Request file ]

Notes on Degenerate Numbers
F. T. Howard and M. Cenkci
Discrete Mathematics, vol. 307, September 2007, 2359-2375

Technical Report 2007-7 [ Request file ]

Zhou’s Method for Constructing Identities
F. T. Howard and Filip Saidak
Accepted for publication.

Technical Report 2007-8 [ Request file ]

Iterative Methods for Finding a Trust-Region Step
Jennifer B. Erway, Philip E. Gill, and Joshua D. Griffin
Submitted

Technical Report 2007-9 [ Request file ]

On the rational recursive sequence $y_n=A+\frac{y_{n-1}}{y_{n-m}}$ for small $A$
Berenhaut, K. S., Donadio, K. M. and Foley J.D.
In press, Applied Mathematics Letters

Technical Report 2007-10 [ Request file ]

Remarks on linear recurrences of the form $y_n=y_{n-1}+a_{n-1}y_{n-2}$
Berenhaut, K. S., Saidak, F. and O’Keefe, A. B.
In Press, Proceedings of the Twelfth International Conference on Fibonacci Numbers

Technical Report 2007-11 [ Request file ]

The behavior of the positive solutions of the difference equation $x_n=\frac{f(x_{n-2})}{g(x_{n-1})}$
Berenhaut, K. S. and Stevic, S.
In press, Abstract and Applied Analysis

Technical Report 2007-12 [ Request file ]

On some systems of difference equations with periodic solutions
Berenhaut, K. S.
Accepted, Dynamics of Continuous, Discrete and Impulsive Systems

Technical Report 2007-13 [ Request file ]

The boundedness character of the difference equation $y_n=A+\frac{y_{n-k}}{y_{n-m}}$
Berenhaut, K. S., Foley J. D. and Stevic, S.
Accepted, International Journal of Computer Mathematics

Technical Report 2007-14 [ Request file ]

Inequalities for functions with convex logarithmic derivative
Berenhaut, K. S. and Chen D.
Submitted.

Technical Report 2007-15 [ Request file ]

Moment generating functions, local approximations and one-step conditioning
Berenhaut, K. S. and Chen D.
Submitted.

Technical Report 2007-16 [ ]

This entry has been moved.

Technical Report 2007-17 [ Request file ]

On the Dyson condition for sums of independent random variables
Berenhaut, K. S., Chen D. and Tran, V.
Submitted.

Technical Report 2007-18 [ Request file ]

On a rational recursive sequence with parameter near the boundary
Berenhaut, K. S., Donadio, K. M. and Foley J. D.
Accepted, International Journal of Difference Equations (2007).

Technical Report 2007-19 [ Request file ]

On some piecewise-linear difference equations with Mersenne-type periodic solutions
Berenhaut, K. S., Stancil, B. J. and Newman, J. H.
Submitted.